# SDR 2005FA0000086

- Difficulty date: December 17, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N72KF
- Make and model: Cessna 182T
- Aircraft serial: 18281361
- Engine: Lyc IO540*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pin
- Condition: Out Of Adjust
- Location: Cockpit
- Part time: 32 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSIT CUSTOMER HAD RUDDER TRIM STICK IN FULL RT TRIM CONDITION AND COULD NOT TRIM LT.  FOUND THAT IF TRIMMED TOO FAR TO RT.  THE INDICATOR PIN WOULD JUMP OUT OF TRIM WHEEL TRACK AND COULD LOCK TRIM WHEEL.  WE READJUSTED INDICATOR PIN AND CENTERED CONTROLS.  THIS IS THE 2ND INCIDENT. (K)
